BAREKENG : Journal of Mathematics and Its Applications, Volume 17 Issue 3 (September 2023) has been available online since September 30th, 2023. All the articles has officialy publish in English. This volume publish four times a year in March, June, September, and December.  All articles in this issue (60 research articles) covers 205 authors from Indonesia, Japan, and Malaysia. 
Indonesia-01_(1)_-_Copy2.png   JEPANG-01_(1)_-_Copy1.png   malaysia-01_(1)_-_Copy1.png

Published: September 30th, 2023

Published: 2023-09-30

Full Issue